Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On Tikhonov regularisation
Autore:
Venkatesh, PK;
Indirizzi:
Schlumberger Doll Res Ctr, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Ridgefield CT USA 06877 idgefield, CT 06877 USA
Titolo Testata:
PHYSICA A
fascicolo: 1-4, volume: 284, anno: 2000,
pagine: 448 - 460
SICI:
0378-4371(20000901)284:1-4<448:OTR>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Keywords:
stochastic processes; non-parametric inference; statistical theories; stochastic and trajectory models;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Venkatesh, PK Schlumberger Doll Res Ctr, Old Quarry Rd, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Old Quarry Rd Ridgefield CT USA 06877
Citazione:
P.K. Venkatesh, "On Tikhonov regularisation", PHYSICA A, 284(1-4), 2000, pp. 448-460

Abstract

We introduce Bayesian estimation into the Tikhonov regularisation process for recovering functions of high bandwidth from noisy band-limited observations. The method allows for the incorporation of featural constraints and requires the global minimisation of a functional derived From damped pseudospectral approximation. (C) 2000 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 07:46:58